# SDR HEEA088061

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,317 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 4567
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WILL NOT MOTOR.
